Publication
Title
Structural characterizations of the navigational expressiveness of relation algebras on a tree
Author
Abstract
Language
English
Source (journal)
Journal of computer and system sciences. - New York, N.Y.
Publication
New York, N.Y. : 2016
ISSN
0022-0000
Volume/pages
82:2(2016), p. 229-259
ISI
000366240700005
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 15.01.2016
Last edited 09.05.2018
To cite this reference